my son born on december 17th 1999 got epilepsy on august 2005 .He was given valparin chrono 300 mg one tablet in the morning and one tablet in the night .he never got fits thereafter.From June onwards we skipped the tablet in the morning and gave only during night.But in the month of february 2008 he got fits once again .Not only that the frequency also increased.He was given oxyetol-150mg half tablet along with valparin chrono 300mg .He was alright for two months Once again in the month of june 2008 he again got seizures Now he is taking the following medicine :
Morning; Encorate-300mg one tablet, Eptoin(phenytoin)-100mg one tablet , Himalayan company's liv 52- one tablet
night: Encorate-500mg one tablet, Eptoin-100mg one tablet l, liv 52 two tablets.
YET HE IS GETTING PARTIAL COMPLEX SEIZURES EVERY THREE DAYS
Please help.Please help
I hate to say but that is very common. I have complex partial seizures and my seizures change. When I was younger it wasn't that uncommon for me to have a couple a day. It has taken me forever to get them controlled. I still have seizures but I can go a month without seizures at times but they still pop up every now and then.They are not as profound. I have been on a lot of meds and it took many years to get the seizures somewhat controlled. It doesn't matter how many meds, it just is trial and error. I finally was part of a drug study for lamictal/lamotrigine before it was approved by the FDA in 1983. It with another med have done quite well but like I said I still have them. Not every drug works for everybody. I have tried so many. I am 52 and it still isn't perfect.
i been having sezisures sense 1986, i was for years taking diantan name brand. i take the same medicine your son's taking now sense jan. 2012. its not as good as the dilantan was, for me name brand works better than genatic. for me
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST